Year 2016, Volume , Issue 11, Pages 16 - 28 2016-05-01

SOME VARIATIONS OF JANOWSKI TYPE FUNCTIONS ASSOCIATED WITH M-SYMMETRIC POINTS

Khalida İnayat NOOR [1] , Nasir KHAN [2]


In the present paper, we introduce a new subclass S m s (b, γ, A, B), of starlike functions with respect to m-symmetric points. Some basic properties, Integral representations, first Hankel determinant and convolution properties for the functions belonging to this class are investigated.
Janowski type functions, convolution, symmetric points
Other ID JA86DU54SZ
Journal Section Research Article
Authors

Author: Khalida İnayat NOOR

Author: Nasir KHAN

Dates

Publication Date : May 1, 2016

Bibtex @ { jnt381283, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2016}, volume = {}, pages = {16 - 28}, doi = {}, title = {SOME VARIATIONS OF JANOWSKI TYPE FUNCTIONS ASSOCIATED WITH M-SYMMETRIC POINTS}, key = {cite}, author = {NOOR, Khalida İnayat and KHAN, Nasir} }
APA NOOR, K , KHAN, N . (2016). SOME VARIATIONS OF JANOWSKI TYPE FUNCTIONS ASSOCIATED WITH M-SYMMETRIC POINTS. Journal of New Theory , (11) , 16-28 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/34508/381283
MLA NOOR, K , KHAN, N . "SOME VARIATIONS OF JANOWSKI TYPE FUNCTIONS ASSOCIATED WITH M-SYMMETRIC POINTS". Journal of New Theory (2016 ): 16-28 <https://dergipark.org.tr/en/pub/jnt/issue/34508/381283>
Chicago NOOR, K , KHAN, N . "SOME VARIATIONS OF JANOWSKI TYPE FUNCTIONS ASSOCIATED WITH M-SYMMETRIC POINTS". Journal of New Theory (2016 ): 16-28
RIS TY - JOUR T1 - SOME VARIATIONS OF JANOWSKI TYPE FUNCTIONS ASSOCIATED WITH M-SYMMETRIC POINTS AU - Khalida İnayat NOOR , Nasir KHAN Y1 - 2016 PY - 2016 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 16 EP - 28 VL - IS - 11 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory SOME VARIATIONS OF JANOWSKI TYPE FUNCTIONS ASSOCIATED WITH M-SYMMETRIC POINTS %A Khalida İnayat NOOR , Nasir KHAN %T SOME VARIATIONS OF JANOWSKI TYPE FUNCTIONS ASSOCIATED WITH M-SYMMETRIC POINTS %D 2016 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 11 %R %U
ISNAD NOOR, Khalida İnayat , KHAN, Nasir . "SOME VARIATIONS OF JANOWSKI TYPE FUNCTIONS ASSOCIATED WITH M-SYMMETRIC POINTS". Journal of New Theory / 11 (May 2016): 16-28 .
AMA NOOR K , KHAN N . SOME VARIATIONS OF JANOWSKI TYPE FUNCTIONS ASSOCIATED WITH M-SYMMETRIC POINTS. JNT. 2016; (11): 16-28.
Vancouver NOOR K , KHAN N . SOME VARIATIONS OF JANOWSKI TYPE FUNCTIONS ASSOCIATED WITH M-SYMMETRIC POINTS. Journal of New Theory. 2016; (11): 28-16.